# SDR DALA2023032102111

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 106,245 hours, 15,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 CREW REST SMALL EXIT SIGN (RUNNING MAN) INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY PER B767-300 AMM 33-51. OPS CHK NML. (4636869)
